# SDR SWAA001855

- Difficulty date: September 26, 2000
- Submitted: September 29, 2000
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 25,311 hours, 23,582 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Part number: 65C25746
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND RT ELEVATOR DELAMINATED AT LWR SKIN O/B SIDE.  REMOVED AND REPLACED RT ELEVATOR PER MM.
